# SDR FDEA202508291566

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100000800
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER I/B HINGE ARM OUTSIDE SURFACE FOUND DELAMINATION. SIZE: 43 MM*25MM, DEPTH: 1.2MM COMPLIED WITH EA: 6-5750-T0384693 P1. TITLE: WING - FLIGHT SURFACES - RT NR 3 SPOILER CENTER HINGE ARM AREA DELAMINATION. REPAIRED THE RT WING NR 3 SPOILER CENTER I/B HINGE OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY -A- REPAIR. MAJOR REPAIR IAW GMM6-2-100.
